# SDR GLBA2013012800163

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 33,770 hours, 40,698 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE EXTENDING THE GEAR, THE LT GEAR INDICATOR DID NOT ILLUMINATE, IN TRANSIT LIGHT WAS NOT ILLUMINATED, RAN QRH CK LIST AND MANUALLY PUMPED THE GEAR DOWN, STILL DID NOT RECEIVE 3 GREENS, PERFORMED GPWS TEST HAD NO WARNING HORN, LANDED WITH NO FURTHER INCIDENT.  MX CLEANED AND RERACKED THE LT GEAR DOWNLOCK/SAFTEY SWITCH AND ACTUATOR CONNECTOR PLUGS, RETRACT TEST CHECKED GOOD.
